Im 22 and have struggled with hormonal acne for about 4 years now. My doctor recently put me on Ortho Tri Cyclen lo to fix this problem. I've been on the pill for 2 weeks now and my skin is the absolute worst its ever been. Clogged pores, red bumps Everywhere!!! Even places I don't normally break out like my forehead and chin, they're literally everywhere on my face. I was just wondering if its common for it to get worse before it gets better? I've heard you should wait like 3 months before really judging its progress, but should I have really broken out THIS badly from it?
Ortho Tri-Cyclen Lo - For clearing up acne, will it get worse before it gets better?
- 6 Jun 2015 by kippen
- 13 September 2015
- ortho tri-cyclen, ortho tri-cyclen lo, acne, doctor, skin, pill
Added 6 Jun 2015:
Also, I had some nausea side effects for the first week as well but that's seemed to pass. That's the only side effect I've had (other than serious self esteem issues due to my face) in case that's of importance or something. Any help would be really awesome.
I know EXACTLY what you mean! I'm finishing up my 4th month and I've delt with acne since high school. My skin is at its all time worse, and words cannot describe how much I'm over it. I'm hoping it clears up within the next month but I'm seriously so close to switching because I can't stand looking at my face now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Tri-Cyclen - when I first started my period about 4 years ago the first birth contol my doctor
Posted 8 Dec 2009 • 2 answers
Posted 6 Dec 2012 • 1 answer
Ortho Tri-Cyclen Lo - Does the Ortho tri Cyclen causes weight gain and hair loss? Does it help with?
Posted 26 Feb 2013 • 2 answers
Posted 11 Mar 2015 • 1 answer
Posted 21 Feb 2017 • 0 answers